MathSciNet Relay Station
MathSciNet bibliographic data
MR967846 65R20 (45L05)
Sloan, I. H.; Spence, A. The Galerkin method for integral equations of the first kind with logarithmic kernel: theory. IMA J. Numer. Anal. 8 (1988), no. 1, 105–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement